# SDR DALA2017031301982

- Difficulty date: March 12, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 70,788 hours, 8,687 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 OF 4 EMERGENCY LIGHTS ARE  INOPERATIVE.   R & R BATTERY CHARGERS AND FUSE IN M7920 IAW AMM.
